# SDR DALA2024080907941

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489485) 947.5 FLOOR BEAM UPPER CHORD HAS CORROSION FROM LBL54-RBL54 WL208. REMOVED DAMAGE AND REPAIRED STA. 947.5 FLOOR BEAM UPPER CHORD LBL54-RBL54 WL 208 PER B737 SRM 53-70-51-2R-5.
